# SDR SIMA200429806

- Difficulty date: October 12, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE CENTER BEAM WAS FOUND CORODED BETWEEN FRAMES 32-34.  REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED AN EXTERNAL ANGLE, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (SW21200501155)
